Volume 26, 2020
|Number of page(s)||16|
|Published online||08 September 2020|
Solving a Bernoulli type free boundary problem with random diffusion
Departement Mathematik und Informatik, Universität Basel,
* Corresponding author: firstname.lastname@example.org
Accepted: 27 April 2019
The present article is concerned with the numerical solution of a free boundary problem for an elliptic state equation with random diffusion. The domain under consideration is represented by a level set function which is evolved by the objective’s shape gradient. The state is computed by the finite element method, where the underlying triangulation is constructed by means of a marching cubes algorithm. The high-dimensional integral, which is induced by the random diffusion, is approximated by the quasi-Monte Carlo method. By numerical experiments, we validate the feasibility of the approach.
Mathematics Subject Classification: 35R35 / 35N25 / 65C05 / 65N75
Key words: Free boundary problem / random diffusion / shape optimization
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.